Classical Recursion Theory

Bulletin of Symbolic Logic 7 (1):71-73 (2001)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,722

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-11-03

Downloads
28 (#413,193)

6 months
1 (#387,390)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

Mass Problems and Randomness.Stephen G. Simpson - 2005 - Bulletin of Symbolic Logic 11 (1):1-27.
On Interpreting Chaitin's Incompleteness Theorem.Panu Raatikainen - 1998 - Journal of Philosophical Logic 27 (6):569-586.
Computational Randomness and Lowness.Sebastiaan A. Terwijn & Domenico Zambella - 2001 - Journal of Symbolic Logic 66 (3):1199-1205.

View all 68 citations / Add more citations

Similar books and articles

REVIEWS-Classical Recursion Theory, Volume II.P. Odifreddi & Peter G. Hinman - 2001 - Bulletin of Symbolic Logic 7 (1):71-72.
Ordinal Machines and Admissible Recursion Theory.Peter Koepke & Benjamin Seyfferth - 2009 - Annals of Pure and Applied Logic 160 (3):310-318.
The Equivalence of Bar Recursion and Open Recursion.Thomas Powell - 2014 - Annals of Pure and Applied Logic 165 (11):1727-1754.
Recursion Theory for Metamathematics.Raymond Merrill Smullyan - 1993 - Oxford, England: Oxford University Press.
Recursion Theorems and Effective Domains.Akira Kanda - 1988 - Annals of Pure and Applied Logic 38 (3):289-300.
Canonical Forms and Hierarchies in Generalized Recursion Theory.Phokion G. Kolaitis - 1985 - In Anil Nerode & Richard A. Shore (eds.), Recursion Theory. American Mathematical Society. pp. 42--139.
Classical Recursion Theory: The Theory of Functions and Sets of Natural Numbers.Piergiorgio Odifreddi - 1989 - Sole Distributors for the Usa and Canada, Elsevier Science Pub. Co..
Axiomatic Recursion Theory and the Continuous Functionals.Simon Thompson - 1985 - Journal of Symbolic Logic 50 (2):442-450.